Doctor insights on:
Irbesartan Hydrochlorothiazide Side Effects
Are there any supplements for anxiety when taking hydrochlorothiazide,irbesartan andamlodipine besylate?
Not yet: You're already taking 3 medications for high blood pressure which have side effects. Write down when you started each one and when your anxiety started. Ask your doctor if anxiety, nervousness or feeling shaky could be caused by these medications. Ask about a lower dose if it's been a while since you started these meds. Relaxation techniques and ways to cut your stress should also be explored. ...Read more
Originally marketed under the trade name, avapro, Irbesartan is now sold in generic form, produced by various manufacturers. It falls into the category of angiotensin receptor blockers or arbs. Dosages include 75, 150, and 300 mg tablets, as well as various combination forms with both 12.5 and 25mg doses of hydrochlorothiazide (hctz). Blocks a kidney mediated ...Read more
Started taking Hydrochlorothiazide 3 days ago for HBP, and it makes my vision blury and sensitive to light, are these normal side effects? I'm 21
Side effects: Hydorchlorthizide (H) can cause blurred vision. For a complete list of side side effects go to: http://www.drugs.com/sfx/hydrochlorothiazide-side-effects.html. I would tell your physician (P) about your problem and see if the H can be changed for another BP medicine. I would also ask him to consider you to have secondary hypertension. Having essential HBP at 21 years of age is most unusual. ...Read more
Is stopping hydrochlorothiazide suddenly dangerous? My other blood pressure pills warn to not stop them suddenly or there could be bad side effects. Is it the same for hydrochlorothiazide?
Alternative to hydrochlorothiazide? Are there any? I’m having bad side effects and want to know if there’s another water pill i can take?
I would like to know the side effects of the medicine triametrene/hydrochlorothiazide .Does it increase blood glucose and cause electrolyte imbalance?
I use hydrochlorothiazide. I think I have a few side effects: Im pale, Weak, And it makes me more depressed! Am I suppose to live with this?
Drug side effects: You seem to be on immunosuppressant for ? reason, are a post transplant patient. What is the reason for hydrochlorthiazide? It probably not the reason for your symptoms. Talk to your doctor about your symptoms, maker sure you do not have anything else going on. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Bisoprolol and hydrochlorothiazide side effects
- Lisinopril hydrochlorothiazide side effects
- Olmesartan medoxomil hydrochlorothiazide side effects
- Ask a doctor a question free online
- Irbesartan side effects
- Side effects of diovan with hydrochlorothiazide
- Side effects of hydrochlorothiazide
- Side effects of the drug hydrochlorothiazide
- Talk to a cardiologist online